# SDR AALA20161223008

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 52,003 hours, 8,185 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: BACC2A4D00134JJ
- Condition: Unsecure
- Location: Rt Overwing Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT OVERWING EMERGENCY EXIT DOOR VIBRATING WITH EXCESSIVE NOISE DUE TO DOOR STEP CABLE NOT SECURED PROPERLY INTO FUSELAGE CAUSING A GAP BETWEEN THE STEP AND FUSELAGE.  RESECURED DOOR STEP CABLE IAW AMM 52-21-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
